Applied Mathematics

Vol.1 No.6(2010), Paper ID 3354, 5 pages

DOI:10.4236/am.2010.16070

 

On the Exponential Decay of Solutions for Some Kirchhoff-Type Modelling Equations with Strong Dissipation

 

Yaojun Ye

 

 

Copyright © 2010 Yaojun Ye et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Y. Ye, "On the Exponential Decay of Solutions for Some Kirchhoff-Type Modelling Equations with Strong Dissipation," Applied Mathematics, Vol. 1 No. 6, 2010, pp. 529-533. doi: 10.4236/am.2010.16070.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.